# SDR AALA202412235593

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 44,636 hours, 18,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTERIOR RH FWD OVER WING EMERGENCY EXIT LIGHT INOP. RE-LAMPED SLIDE/OVERWING EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
